# SDR DL72S982404

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 19 INCHES FROM I/B END.  THE ANGLE WAS REPAIRED PER MM 57-52-0, FIG 802 BY          INSTALLING A DOUBLER.
